# SDR AALA202207012842

- Difficulty date: May 15, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737
- Aircraft serial: 29557
- Aircraft time: 35,183 hours, 14,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEPRESSION WITH SCUFF MARKS AND COVERED WITH STRANGE PAINT ON LEFT SIDE OF FUSELAGE. EXTERNAL DOUBLER REPAIR INSTALLED PER SRM 53-00-01-2R3.
